# SDR SWAA2022031653984

- Difficulty date: September 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 53,709 hours, 31,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SCUFF PLATE (FWD) HAS A CRACK APPROX 2 IN LONG 3 IN FROM FWD EDGE / REPLACED FWD CARGO SCUFF PLATE FWD SECTION IAW AMM 53-11-02 & EA 1-753-35599
